# SDR AWXA200300919

- Difficulty date: August 3, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 15,851 hours, 6,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK GALVANIC CORROSION WAS FOUND ON MAIN CABIN FLOOR SILL FR 66, RBL 60, JUST FORWARD OF R2 DOOR FORWARD GIRT BAR HOLD DOWN FITTING. MAINTENANCE REMOVED FLOOR SILL FR 66, RBL 60; FABRICATED A NEW REPLACEMENT FLOOR SILL; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, PG 8-10, & 12, FIG 2 & 3, AND PG 28-31, FIG 12 & 13.
